# SDR CA141027008

- Difficulty date: October 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,612 hours
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL250 FLIGHT CREW NOTICED THAT THE PTU "GREEN HATCH" WAS FLICKERING ON AND OFF, APPROXIMATELY 15 SECONDS LATER THE NR 2 HYD PUMP CAUTION LIGHT START FLICKER ON AND OFF AND THEN AFTER 30 SECONDS WAS STEADY ON.  HYD FLUID START TO DECREASE ON NR 2 SYSTEM, THEN APPROXIMATELY 3 MINUTES LATER THEY NOTICED THAT ALL FLUID HAD BEEN LOST AND THE ASSOCIATED CAUTION LIGHTS ILLUMINATED.  FLIGHT CREW DIVERTED TO MAINTENANCE BASE WHERE MAINTENANCE CONFIRMED THE FAULT AND PROCEED TO REPLACE THE NR 2 HYD PUMP AND FLUSH THE SYSTEM.  ACFT WAS RELEASE TO SERVICE.
